Filters : "lower semi-continuity" Limpar

Filters



Refine with date range


  • Source: Electronic Journal of Differential Equations. Unidades: IME, EACH

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de e PEREIRA, Antônio Luiz e PEREIRA, Marcone Corrêa. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, v. 100, p. 1-18, 2005Tradução . . Disponível em: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf. Acesso em: 27 nov. 2022.
    • APA

      Oliveira, L. A. F. de, Pereira, A. L., & Pereira, M. C. (2005). Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, 100, 1-18. Recuperado de https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
    • NLM

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain [Internet]. Electronic Journal of Differential Equations. 2005 ; 100 1-18.[citado 2022 nov. 27 ] Available from: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
    • Vancouver

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain [Internet]. Electronic Journal of Differential Equations. 2005 ; 100 1-18.[citado 2022 nov. 27 ] Available from: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022